# SDR IPXA09B55240

- Difficulty date: March 28, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT CEILING DOME LIGHT INOP.  RELAMP DOME LIGHT, NO HELP.  RELAMPED, OPS CHECK NORMAL.
